# SDR SWAA2023031604496

- Difficulty date: February 17, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT 2023-127580<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 143A7902 REV -;[02] REPLACED GUSSET AND FASTENERS LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 143A7902 REV -.SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED AS RII  REPLACED GUSSET AND FASTENERS LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 143A7902 REV -.SEE INDIVIDUAL SIGN OFF BELOW
